# SDR C2XA03BT067

- Difficulty date: June 15, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, MAINTENANCE FOUND PASSENGER DOOR EMERGENCY LIGHT AND THE COCKPIT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BULBS IAW EMB145 MM 33-50-05 AND 33-50-10.  OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
